# SDR ASAA2022072739253

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,877 hours, 9,602 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat Sensor
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. RESET PER QRH & LIGHT EXTINGUISHED.
